# SDR COMA0360038

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 7,931 hours, 6,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6280 CABIN DOOR WARNING AFTER T/O.COULD NOT DUPLICATE. FOUND NO DEFECTS WITH DOOR OR WARNING SYSTEM.
